# SDR CALA2018022100748

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5370
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRINGER AT STA 634 TO STA 705 LBL 10.45 HAS CORROSION AROUND NUTPLATES. REMOVED CORROSION ON FWD CARGO FLOOR STR AROUND NUT PLATES FROM STA 634 TO STA 705 LBL 10.45 FOUND TWO AREAS (AREA 1 L=3.3" X W= .8" MAT REMAINING .027 AND AREA 4 L=3.0" W=.6 MAT REMAINING .027 ) OUT OF LIMITS IAW SRM 53-00-53 FIG 101. REMOVED AND RE PLACED FLOOR STR P/N 143N370-40 PO SAG189017 IAW DWG NO 143N001 0 AND SRM 51-40-02 PAG 2-7.
